# SDR SWAA2024040357806

- Difficulty date: February 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 AND BS 747 AFT CARGO COMPARTMENT 2024-164834<[01] FAULT RESOLVED ON OTHER FAULT; SEE TTG8Q00RVJ5U SEE INDIVIDUAL SIGN OFFS BELOW.;[02] FAULT RESOLVED ON OTHER FAULT; SEE TTG8Q00RVJ5U SEE INDIVIDUAL SIGN OFFS BELOW. AS RII.
